# SDR CALA2015112300939

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 55,932 hours, 19,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A38161
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FROM BIRD STRIKE, JUST ABOVE CAPTAINS EYEBROW PLUGS, WINDOWS.  ACCOMPLISHED INTERIM REPAIR IAW ECRA 5331-02064 PT 1.  DIP ISSUED TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE ACFT REACHES 50,000 TOTAL FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL FLIGHT CYCLES, BUT BEFORE 44,000 FLIGHT CYCLES.
